MathSciNet Relay Station
MathSciNet bibliographic data
MR3071391 60K35
Damron, Michael; Hanson, Jack; Sosoe, Philippe Subdiffusivity of random walk on the 2D invasion percolation cluster. Stochastic Process. Appl. 123 (2013), no. 9, 3588–3621.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement